# SDR FDEA202507181264

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N870FD
- Make and model: Boeing 777F
- Aircraft serial: 40676
- Aircraft time: 14,695 hours, 2,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEBRIEF WITH CREW OVERHEAD EMERGENCY LIGHT OVER THE  GALLEY NOT WORKING.       REMOVED AND REPLACED THE LAMP PER AMM  33-51-03-2. PERFORMED THE EMERGENCY LIGHTS  OPERATIONAL TEST PER AMM 33-51-00-5, TEST OK, ALL  EMERGENCY LIGHT FUNCTION NORMAL.A/C OK FOR SVC.
